# SDR DALA2020070502553

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 84,863 hours, 18,385 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO CENTER QUANTITY STEADILY DECREASED AT CRUISE ALTITUDE OF 37,000 FT, PINK RF DISPLAYED AND QUANTITY DROPPED TO .58 AND RETURNED TO .96 PASSING THRU 31,000 FT ON DESCENT.  DEFERRED PER MEL 29-33-02
